# SDR SWIA200819450

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 21,448 hours, 16,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2522 - FLOOR LEVEL EMERGENCY LIGHT AT MAIN CABIN DOOR ENTRANCE IS INOP.  RESECURED CONNECTOR TO EMERGENCY LIGHT.  OPS CHECK GOOD.
